Products of formations of finite groups
NAGIOS: RODERIC FUNCIONANDO

Products of formations of finite groups

DSpace Repository

Products of formations of finite groups

Show simple item record

dc.contributor.author Ballester-Bolinches, Adolfo
dc.contributor.author Calvo López, Clara
dc.contributor.author Esteban Romero, Ramón
dc.date.accessioned 2015-09-16T11:05:49Z
dc.date.available 2015-09-16T11:05:49Z
dc.date.issued 2006
dc.identifier.uri http://hdl.handle.net/10550/47116
dc.description.abstract In this paper criteria for a product of formations to be X-local, X a class of simple groups, are obtained. Some classical results on products of saturated formations appear as particular cases.
dc.language.iso eng
dc.relation.ispartof Journal of Algebra, 2006, vol. 299, num. 2, p. 602-615
dc.rights.uri info:eu-repo/semantics/openAccess
dc.source Ballester Bolinches, Adolfo Calvo López, Clara Esteban Romero, Ramón 2006 Products of formations of finite groups Journal of Algebra 299 2 602 615
dc.subject Àlgebra
dc.subject Grups, Teoria de
dc.title Products of formations of finite groups
dc.type info:eu-repo/semantics/article
dc.date.updated 2015-09-16T11:05:49Z
dc.identifier.doi http://dx.doi.org/10.1016/j.jalgebra.2006.01.003
dc.identifier.idgrec 036858

View       (257.7Kb)

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search

Browse

Statistics